MathSciNet Relay Station
MathSciNet bibliographic data
MR471262 (57 #10999) 65D20
Blair, J. M.; Edwards, C. A.; Johnson, J. H. Rational Chebyshev approximations for the Bickley functions $Ki\sb{n}(x)$. Math. Comp. 32 (1978), no. 143, 876–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement